Top Posters
Since Sunday
57
52
27
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 26
Rep: 0 0
2 months ago
When administering magnesium sulfate, for what should the nurse assess the patient?
A)Dry, pale skin
B)Respiratory depression
C)Agitation
D)Tachycardia
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 14 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 137
Rep: 8 0
2 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
Overdoses of magnesium sulfate may lead to hypotension, muscle paralysis, respiratory depression, and cardiac arrest. The nurse would not anticipate dry, pale skin; agitation; or tachycardia.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  327 People Browsing
Your Opinion
Related Images
 682
 226
 97

▶️ Video: Language Areas Animation

For a complete list of videos, visit our video library